Indampamide side effects : Well had the... - British Lung Foun...

British Lung Foundation

45,879 members54,093 posts

Indampamide side effects

Itsmeagain1
Itsmeagain1

Well had the week from hell at least 4 damm side effects after taking this tablet doc said come of it for 4 days then try again if u get same side effects it's the tablet nothing else really !!!!!! Severe headache muscle cramps feel sick facial flushing am I going back on these I'll wait till all hell freezes over first now I'm really struggling to breathe another phone call to doc said try deep breathing exercises well that will do it won't it told me to phone a ambulance if I really struggle anymore wouldn't come out I don't want to go into hospital said they would give me nebuliser without going in well they wouldn't last time is it mean or has the caring gone these days doc said go on antibiotics and steroids I am going to London for some tests including breathing tests on the 1st Oct but last time I had these tests done I couldn't have them if I had steroids for during the last month so don't know what to do I've taken first antibiotic today any advice please sorry about long text

8 Replies
oldestnewest

Do you have access to a respiratory helpline ?

Itsmeagain1
Itsmeagain1 in reply to Oshgosh

No only 111 service and they wouldn't give me a nebuliser last time saying they didn't have one on board I certainly do not want to go into hospital

Is it the indapamide, or the amlodipine causing these side effects? If you look up the side effects of the two drugs, you will see amlodipine is the more likely culprit.

Itsmeagain1
Itsmeagain1 in reply to Ergendl

I was on indapamide only

Ergendl
Ergendl in reply to Itsmeagain1

It's possible to check the side effects of all your meds online; Look for the manufacturer's information sheet first as these will be less sensationalist. Wishing you all the best.

Itsmeagain1
Itsmeagain1 in reply to Ergendl

Yes from tablets well I have struggling with my breathing since Sunday phoned docs Mon wouldn't come out said take antibotics and steroids I'm having breathing tests on the 1st Oct they won't do them if I've been on steroids so just took antibotics but struggled to breathe still so called 111 out they sent ambulance blood pressure bit raised ECG good said I could go to hospital but they won't do anything watch me for a few hours then tell me I can go home anyway paramedics spoke to a doctor at my doctor's surgery said my doc would phone in the morning and come out if I need him too I told paramedics they wouldn't come out yesterday so won't hold my breathe I will have to try another blood pressure tablet but don't want any more problems why can't they take me in for a couple of days try new meds make sure I'm ok with them then send me home feel so scared to try new meds after side effects last time

Ergendl
Ergendl in reply to Itsmeagain1

((((Hugs)))). Hope you find a way through all this soon.

Itsmeagain1
Itsmeagain1 in reply to Ergendl

Thankyou so do I

You may also like...